MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; ENDOSCOPE DRYING AND STORAGE CABINET

STERIS CORPORATION RELIANCE; ENDOSCOPE DRYING AND STORAGE CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that while an employee was opening their 6500 series reliance endoscope drying and storage cabinet, a scope holder component detached and fell to the base of the cabinet.While bending to retrieve the fallen component, an endoscope ultrasound adaptor with its holder fell from the cabinet and contacted the employee's head resulting in an injury.Medical treatment was sought; it is unknown if medical treatment was administered.

Brand Name
RELIANCE
Common Device Name
ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24094387
Report Number3003950207-2026-00001
Device Sequence Number10468707
Product Code PUP
UDI-Device Identifier00724995229504
UDI-Public(01)00724995229504
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650012MU
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown